MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FOREIGN BODY FORCEPS, 7 FR.

KARL STORZ SE & CO. KG FOREIGN BODY FORCEPS, 7 FR.
Model Number 27175A
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
"it was reported that: "it does not close anymore".No information about patient injury and no negative impact in state of health reported.".
 
Additional Manufacturer Narrative
Device evaluation: according to the examination, the probable root cause is that the material has been damaged due to corrosion.Corrosion can change the material properties (for example, tensile and breaking strength).This can cause breakage when mechanical force is applied.It appears that the item was not dried properly after reprocessing/cleaning.The conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pick up in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
FOREIGN BODY FORCEPS, 7 FR.
Common Device Name
FOREIGN BODY FORCEPS, 7 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21425423
Report Number9610617-2025-00264
Device Sequence Number7591772
Product Code OCZ
UDI-Device Identifier04048551081280
UDI-Public04048551081280
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K950434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27175A
Device Catalogue Number27175A
Device Lot NumberPL03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown